Alert archive / Puerto Rico / Flash Flood Warnings in 2007
Flash Flood Warning 61, NWS JSJ
NWS JSJ issued this flash flood warning at Dec 11, 2007, 2:04 PM CST. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 11, 2007, 2:04 PM CST (20:04 UTC)
- Expired
- Dec 11, 2007, 8:00 PM CST
- In force
- 6 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 100 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 11, 7:12 PM CST | FLOOD | Anasco, PR | RIVER RIO GRANDE DE ANASCO WAS OVERFLOWING ITS BANKS ALONG ROAD 109, KM.13.1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGCA52 TJSJ 112011
FFWSJU
PRC011-083-093-097-117-131-120200-
/O.NEW.TJSJ.FF.W.0061.071211T2004Z-071212T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
404 PM AST TUE DEC 11 2007
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
MARICAO
SAN SEBASTIAN
LAS MARIAS
MAYAGUEZ
RINCON
ANASCO
* UNTIL 1000 PM AST
* AT 401 PM AST...REPORTS FROM LOCAL LAW ENFORCEMENT OFFICIALS OF
FLOODING ALONG THE RIO ANASCO AND ITS TRIBUTARIES CONTINUE TO BE
CONFIRMED BY USGS RIVER GAGE READINGS. RAINFALL AMOUNTS IN THAT AREA
AVERAGED BETWEEN THREE AND FOUR INCHES ACROSS THIS AREA TODAY...WITH
ADDITIONAL MODERATE TO HEAVY SHOWERS EXPECTED TO CONTINUE THROUGH
THE EVENING HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAYAGUEZ...
LA PLAYA AND ANASCO
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 1816 6718 1832 6723 1827 6692 1825 6689
1821 6690 1816 6684
TIME...MOT...LOC 2004Z 180DEG 0KT 1809 6651
$$
AASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Dec 11, 10:02 AM CST, 4 hours 2 minutes earlier.
Area forecast discussion, Dec 11, 10:02 AM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1202 PM AST TUE DEC 11 2007
.DISCUSSION...AT 11 AM...OR 15 UTC...SUBTROPICAL STORM OLGA WAS
LOCATED IN THE MONA PASSAGE...NEAR 18.1 NORTH...68.0
WEST...MOVING WEST NEAR 15 MPH. OLGA WILL CONTINUE TO MOVE
WESTWARD AND EXIT THE MONA PASSAGE LATER THIS AFTERNOON AND
TONIGHT...AND MOVE INTO HISPANIOLA AND WEAKEN CONSIDERABLY THIS
EVENING.
FOR THE REST OF TODAY...EXPECT PERIODS OF MODERATE TO HEAVY
RAINFALL TO CONTINUE TO AFFECT THE ENTIRE ISLAND OF PUERTO RICO
FROM TIME TO TIME...RESULTING IN DANGEROUS FLOODING OF RIVERS AND URBAN
AREAS. AT THIS HOUR...NUMEROUS FLASH FLOOD AND RIVER FLOOD WARNINGS
REMAIN IN EFFECT FOR AREAS OF PUERTO RICO...AND LOCAL RESIDENTS
AND MOTORISTS ARE URGED TO STAY ALERT TO LOCAL WEATHER CONDITIONS.
LOCAL ROADS AND HIGHWAYS WILL REMAIN HAZARDOUS ACROSS THE
ISLAND...WITH MUDSLIDES AND DOWNED TREES AND POWER LINES CREATING
VERY DANGEROUS DRIVING CONDITIONS. AT THIS HOUR...A FLOOD WATCH
CONTINUES FOR THE ENTIRE ISLAND OF PUERTO RICO...CULEBRA...VIEQUES
AND THE U.S. VIRGIN ISLANDS THROUGH AT LEAST 4 PM AST THIS
AFTERNOON.
IN ADDITION...A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM
AST FOR THE NORTHWESTERN COASTLINE AND COASTAL AREAS IN THE
VICINITY OF MAYAGUEZ.
&&
.PREV DISCUSSION... /ISSUED 642 AM AST TUE DEC 11 2007/
SYNOPSIS...SUB TROPICAL STORM OLGA CONTINUED TO MOVE WESTWARD
ALONG THE NORTH COAST OF PUERTO RICO OVERNIGHT...AND WAS AT 18.5N
67.0W AT 09 UTC. OLGA REMAINS EMBEDDED WITHIN AN EAST TO WEST
ELONGATED MIDDLE LEVEL CYCLONIC CIRCULATION WHICH HAS LIKELY
CONTRIBUTED TO A WEAKENING TREND IN SATELLITE PRESENTATION THE
PAST FEW HOURS. DESPITE THIS WEAKENING TREND IN STLT...DOPPLER
RADAR IMAGERY HAS SHOWN RAINBANDS BECOMING BETTER DEFINED IN THE E
AND NE QUADS OVERNIGHT. HIGH PRESSURE TO THE NORTHWEST OF OLGA IS
MAINTAINING A TIGHT PRESSURE GRADIENT...AND STRONGEST WINDS HAVE
REMAINED TO THE NW AND N OF OLGA...AND OVER THE LOCAL ATLANTIC
WATERS AND N MONA PASSAGE.
DISCUSSION...OLGA IS EXPECTED TO CONTINUE ON THIS WESTWARD TRACK
THROUGHOUT THE DAY...AND EXIT PUERTO RICO BY LATE THIS MORNING.
CONVERGING S TO SELY FLOW ACROSS THE LEEWARDS AND NE CARIB WILL
SHIFT INTO THE LOCAL AREA DURING THE DAY TO PRODUCE RAINBANDS AND
SQUALLS...WITH EMBEDDED TSTORMS. THIS WILL SHIFT HEAVY RAIN
EMPHASIS FROM THE N SLOPES LAST NIGHT...TO THE E AND SE THIS
MORNING...AND S SLOPES AND INTERIOR THIS AFTERNOON...THEN SW AND W
THIS EVENING. NUMEROUS MUDSLIDES HAVE BEEN REPORTED OVERNIGHT
ACROSS THE CENTRAL INTERIOR AND N SLOPES...IN ADDITION TO RIVER
AND STREAM FLOODING...AND THESE THREATS WILL PERSIST THROUGHOUT
THE DAY.
A STRONG ESE TO E LLVL FLOW IS EXPECTED TO PERSIST THROUGHOUT THE
REMAINDER OF THE WEEK AFTER THE EXIT OF OLGA...AS HIGH PRESSURE IS
EXPECTED TO RESIDE OVER THE WEST CENTRAL ATLC. AMPLE LOW TO MID
LEVEL MOISTURE IS FORECAST TO LINGER THROUGH WEDNESDAY
EVENING...AT THE SAME TIME WHILE THE CURRENT TUTT LOW OVERHEAD
SHIFTS SLIGHTLY W AND GRADUALLY WEAKENS...BUT MAINTAINS MID LEVEL
TURNING AND UPPER DIVERGENCE FOR UNSTABLE ATMOSPHERIC
CONDITIONS...AND THE CHANCE EACH DAY FOR TSTORMS. MOISTURE BEYOND
WEDNESDAY EVENING WILL THEN BE INTERMITTENT...WITH THE OCCASIONAL
PASSING CLUSTER OF CLOUDS AND SHOWERS AS WAS THE PATTERN THE PAST
SEVERAL WEEKS. BASES ON LATEST GUIDANCE...I DO NOT SEE ANY
SIGNIFICANT PERIOD OF DRY WEATHER DURING THE NEXT 10 DAYS...BUT
MOISTURE BEYOND THURSDAY WILL REMAIN SOMEWHAT SHALLOW FOR MODEST
RAIN ACCUMULATIONS.
AVIATION...STRONG S TO SSE FLOW NOW DOMINATING ALL BUT W AND NW
PR...WITH INCREASING RAINBANDS...AND MVFR CONDS PREVAILING ALL
SITES THROUGH AT LEAST MIDDAY...WITH PERIODS OF IFR CONDS POSSIBLE
INTERMITTENTLY. MOUNTAIN OBSCURATIONS WILL PREVAIL ACROSS PUERTO
RICO ABOVE 025 THROUGH 15Z. MODERATED TOPPED CNVTN CURRENTLY
ACROSS THE LOCAL ISLANDS 25-35K FT EXPECTED TO INCREASE WITH TOPS
30-40K FT. POTENTIAL ALSO EXITS FOR RHIME ICING.
MARINE...AS INDICATED IN THE 5 AM DISCUSSION FROM NHC...DATA FROM
BUOY 41043 AND AN EVENING ASCAT PASS HAVE BEEN QUITE HELPFUL WITH
THE MARINE FORECAST FOR OLGA. A DYNAMIC AND SHIFTING WIND FETCH
HAS MOVED IN TANDEM WITH OLGA THE PAST TWO DAYS...AND HELPED TO
PRODUCE LARGE LONG PERIOD SWELLS SEEN AT THE BUOY...THAT PEAKED AT
14 FT AND 13 SECONDS. WAVE GROWTH WILL CEASE ON THE E PERIPHERY OF
OLGA...AND THUS SEAS WILL BEGIN A SLOW DECREASING TREND ACROSS ALL
BUT THE MONA PASSAGE THIS MORNING...AND BECOME QUITE CONFUSED AS
STRONG SLY FLOW SPREADS ACROSS THE SLOWLY FADING ENE SWELLS. SEAS
ARE FORECAST TO REMAIN AT OR ABOVE 8 FEET ACROSS MOST OF THE
OFFSHORE WATERS FOR THE NEXT SEVERAL DAYS DUE TO PERSIST FRESH
WIND FLOW...AND SMALL CRAFT ADVISORIES SHOULD CONTINUE THROUGHOUT
MOST OF THE WEEK.
HYDROLOGY...MOST OF THE LOCAL SOILS ARE NOW AT OR NEAR
SATURATION...AND WITH DOPPLER RADAR ESTIMATING WIDESPREAD 2 TO 3
INCH ACCUMULATIONS OVERNIGHT ACROSS THE N HALF OF PR...WITH POCKETS
OF 3 TO 6 INCHES...MANY RIVER SYSTEMS ARE AT OR NEAR BANKFULL
ALONG THE NORTH COASTS...AND WILL BE VERY SLOW TO RECEDE. A FLOOD
WATCH CONTINUES IN EFFECT FOR THIS REASON...AND VARIOUS WARNINGS
FOR INDIVIDUAL RIVER SYSTEMS. AN ADDITIONAL 1 TO 2 INCHES...WITH
ISOLATED HIGHER AMOUNTS...SHOULD BE EXPECTED TODAY AS RAINBANDS
EMBEDDED IN THE SLY FLOW MOVE ASHORE. THIS PRECIP POTENTIAL WILL
ALSO HOLD TRUE FOR THE VIRGIN ISLANDS...CULEBRA AND VIEQUES...
WHERE TRAINING OR CONSECUTIVE SHOWERS AND TSTORMS THIS MORNING
COULD PRODUCE URBAN FLOODING AND MUDSLIDES.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 83 73 83 73 / 90 50 50 50
STT 83 76 83 76 / 70 30 40 20
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLOOD WATCH UNTIL 4 PM AST THIS AFTERNOON FOR CENTRAL INTERIOR-
CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.
WIND ADVISORY UNTIL 2 PM AST THIS AFTERNOON FOR CENTRAL INTERIOR-
EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH CENTRAL-
NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-WESTERN INTERIOR.
HIGH SURF ADVISORY UNTIL 4 PM AST THIS AFTERNOON FOR MAYAGUEZ
AND VICINITY-NORTHWEST.
VI...FLOOD WATCH UNTIL 4 PM AST THIS AFTERNOON FOR ST. THOMAS ST.
JOHN AND ADJACENT ISLANDS.
WIND ADVISORY UNTIL 2 PM AST THIS AFTERNOON FOR ST CROIX-ST.
THOMAS ST. JOHN AND ADJACENT ISLANDS.
&&
04/37Hazardous weather outlook, Dec 11, 7:15 AM CST, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 915 AM AST TUE DEC 11 2007 PRZ001>013-AMZ710>750-121000- 915 AM AST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .TODAY AND TONIGHT...SUBTROPICAL STORM OLGA LOCATED THIS MORNING OVER THE MONA PASSAGE TO CONTINUE MOVING WESTWARD INTO DOMINICAN REPUBLIC LATER TODAY AND TONIGHT AND WEAKEN. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PUERTO RICO DURING THE REST OF TODAY. LOCALLY HEAVY RAINS ARE EXPECTED WITH RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AREAS OF UP TO 6 INCHES. LANDSLIDES AND MUDSLIDES OVER HIGHER TERRAIN WILL CONTINUE TO BE A RISK. RIVER LEVELS ALONG THE EAST...NORTH AND WEST WILL REMAIN AT ABOVE NORMAL LEVELS WITH HIGH POTENTIAL FOR FLASH FLOODING IN AREAS OF HEAVY RAINFALL MAINLY ALONG THE INTERIOR. STRONG GUSTY WINDS ARE STILL EXPECTED MAINLY NEAR SHOWERS OR THUNDERSTORMS AND AT ELEVATIONS OF 500 FEET AND ABOVE. RESIDENTS AND VISITORS SHOULD REMAIN ABREAST OF LATEST WEATHER CONDITIONS DUE TO THE POTENTIAL FOR FLASH FLOODING AND MUDSLIDES ACROSS PUERTO RICO. A WIND ADVISORY IS IN EFFECT FOR LOCATIONS IN PUERTO RICO FOR ELEVATIONS ABOVE 500 FEET UNTIL 2 PM AST THIS AFTERNOON. MARINE...VERY ROUGH SEA CONDITIONS WILL CONTINUE ACROSS THE ATLANTIC AND MONA PASSAGE WATERS. A TROPICAL STORM WARNING IS IN EFFECT FOR THE ATLANTIC WATERS AND THE NORTHERN MONA PASSAGE. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE REMAINDER OF THE COASTAL WATERS. TO THE NORTH AND WEST OF OLGAS CIRCULATION EXPECT VARIABLE WINDS 35 TO 45 MPH WITH HIGHER GUSTS WITH SEAS 12 TO 15 FEET IN LARGE NORTHEAST SWELLS. TO THE EAST AND NORTHEAST OF OLGA...SOUTHEAST WINDS 30 TO 40 MPH WITH HIGHER GUSTS AND SEAS 10 TO 12 FEET IN LARGE NORTHEAST SWELLS. .DAYS TWO THROUGH SEVEN...NORTHEASTERLY WINDS WILL CONTINUE TO PRODUCE HIGH AND VERY ROUGH SEAS...AND MAINTAIN RIP CURRENTS IN THE SURF ZONE. EXPECT FREQUENCY OF SHOWERS TUESDAY AND WEDNESDAY THAT COULD LEAD TO URBAN FLOODING...AND WILL CAUSE RIVER RISES. MUDSLIDES WILL REMAIN POSSIBLE IN AREAS OF STEEP TERRAIN THROUGH AT LEAST WEDNESDAY ACROSS THE LOCAL ISLANDS. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY. VIZ001-002-AMZ710>730-121000- 915 AM AST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .TODAY AND TONIGHT...SUBTROPICAL STORM OLGA LOCATED THIS MORNING OVER THE MONA PASSAGE TO CONTINUE MOVING WESTWARD INTO DOMINICAN REPUBLIC LATER TODAY AND TONIGHT AND WEAKEN. SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHERN TERRITORIAL WATERS DURING THE REST OF TODAY. LOCALLY HEAVY RAINS ARE EXPECTED WITH RAINFALL AMOUNTS OF 1 TO 3 INCHES. ROCKSLIDES ARE POSSIBLE OVER HIGHER TERRAIN OF THE VIRGIN ISLANDS. URBAN AND FLASH FLOOD POTENTIAL REMAINS HIGH AS RAINBANDS IN WAKE OF OLGA WILL CONTINUE TO AFFECT THE TERRITORY. STRONG GUSTY WINDS ARE STILL EXPECTED MAINLY NEAR SHOWERS OR THUNDERSTORMS AND AT ELEVATIONS OF 500 FEET AND ABOVE. A WIND ADVISORY IS IN EFFECT FOR LOCATIONS IN PUERTO RICO FOR ELEVATIONS ABOVE 500 FEET UNTIL 2 PM AST THIS AFTERNOON. MARINE...VERY ROUGH SEA CONDITIONS WILL CONTINUE ACROSS THE ATLANTIC AND MONA PASSAGE WATERS. A TROPICAL STORM WARNING IS IN EFFECT FOR THE ATLANTIC WATERS AND THE NORTHERN MONA PASSAGE. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE REMAINDER OF THE COASTAL WATERS. TO THE NORTH AND WEST OF OLGAS CIRCULATION EXPECT VARIABLE WINDS 35 TO 45 MPH WITH HIGHER GUSTS WITH SEAS 12 TO 15 FEET IN LARGE NORTHEAST SWELLS. TO THE EAST AND NORTHEAST OF OLGA...SOUTHEAST WINDS 30 TO 40 MPH WITH HIGHER GUSTS AND SEAS 10 TO 12 FEET IN LARGE NORTHEAST SWELLS. .DAYS TWO THROUGH SEVEN...NORTHEASTERLY WINDS WILL CONTINUE TO PRODUCE HIGH AND VERY ROUGH SEAS...AND MAINTAIN RIP CURRENTS IN THE SURF ZONE. EXPECT FREQUENCY OF SHOWERS TUESDAY AND WEDNESDAY THAT COULD LEAD TO URBAN AND STREAM FLOODING...AND WILL CAUSE RIVER RISES ALONG NORTH COASTAL RIVER SYSTEMS. MUDSLIDES WILL REMAIN POSSIBLE IN AREAS OF STEEP TERRAIN THROUGH AT LEAST WEDNESDAY ACROSS THE LOCAL ISLANDS .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU FROM YOUR PDA/PHONE: HTTP://MOBILE.SRH.NOAA.GOV OR WWW.SRH.NOAA.GOV/WML
In the hours before
Local storm report, Dec 11, 9:16 AM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1116 AM AST TUE DEC 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD AGUADA 18.38N 67.19W
12/11/2007 AGUADA PR EMERGENCY MNGR
RIVER CULEBRINAS WAS CLOSE TO OVERFLOWING ITS BANKS AT
BARRIO ESPINAL IN AGUADA. LOCAL SCHOOL WAS BEING
EVACUATED.
&&
RMOJICALocal storm report, Dec 11, 11:09 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
109 PM AST TUE DEC 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD AGUADA 18.38N 67.19W
12/11/2007 AGUADA PR EMERGENCY MNGR
RIVER CULEBRINAS WAS CLOSE TO OVERFLOWING ITS BANKS AT
BARRIO ESPINAL IN AGUADA. LOCAL SCHOOL WAS BEING
EVACUATED.
1253 PM FLASH FLOOD UTUADO 18.27N 66.71W
12/11/2007 UTUADO PR EMERGENCY MNGR
INTERSECTION OF RT 10 AND 123 FLOODED IN UTUADO...SECTOR
GUANICO.
&&
ABTAHIThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 6:38 PM CST | Special Marine Warning | JSJ | 2 hr | |
| Dec 10, 8:40 PM CST | Special Marine Warning | JSJ | 2 hr | |
| Dec 10, 10:51 PM CST | Special Marine Warning | JSJ | 84 min | |
| Dec 11, 5:46 AM CST | Special Marine Warning | JSJ | 119 min | |
| Dec 11, 7:42 AM CST | Special Marine Warning | JSJ | 2 hr | |
| Dec 11, 1:06 PM CST | Flash Flood Warning | JSJ | 18 hr | |
| Dec 11, 3:50 PM CST | Flash Flood Warning | JSJ | 3 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.